Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 321–321 | Cite as

Tacrolimus

Balint syndrome secondary to drug-induced posterior reversible encephalopathy syndrome: case report
Case report
  • 19 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 31-year-old woman developed Balint syndrome secondary to drug-induced posterior reversible encephalopathy syndrome (PRES) during treatment with tacrolimus for immunosuppression.

The woman, who had a history of familial pulmonary fibrosis, received elective double lung transplant. After transplantation surgery, she started receiving immunosuppression therapy comprising mycophenolate and tacrolimus 2.5mg every 12 hours [route not stated]. About nine days following the lung transplantation, she reported severe frontal headache with blurry vision and difficulty grasping objects in front of her. Physical examination showed a temperature of 98.7°F and a BP of 132/92mm Hg. She was alert and oriented to time, name and place. Ophthalmologic examination showed that the pupils were...

Reference

  1. Brown CH, et al. Ocular Dysfunctions Presenting in Tacrolimus-Induced Posterior Reversible Encephalopathy Syndrome: A Case Presentation. P M and R - The Journal of Injury, Function and Rehabilitation 10: 105-111, No. 1, Jan 2018. Available from: URL: http://doi.org/10.1016/j.pmrj.2017.07.079 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations